Alert archive / New York / Wind Chill Advisories in 2022

Wind Chill Advisory 8, NWS Buffalo, NY

February 13, 2022Lewis County, New York

NWS Buffalo, NY issued this wind chill advisory at Feb 13, 2022, 2:56 PM EST for Lewis County, New York. It took effect at Feb 14, 2022, 1:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2022, 2:56 PM EST (19:56 UTC)
In effect from
Feb 14, 2022, 1:00 AM EST
Expired
Feb 14, 2022, 9:25 AM EST
In force
8 hr
Issued by
NWS Buffalo, NY

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 19 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
-300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WWUS41 KBUF 131956
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
256 PM EST Sun Feb 13 2022

NYZ008-140400-
/O.NEW.KBUF.WC.Y.0008.220214T0600Z-220214T1500Z/
Lewis-
Including the city of Lowville
256 PM EST Sun Feb 13 2022

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 to 25 below zero.

* WHERE...Lewis county.

* WHEN...From 1 AM to 10 AM EST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially dangerous situation to be outdoors. If you
must be outside, be sure to cover all exposed skin. Frostbite can
occur in 30 minutes or less with apparent temperatures of
15 below zero or colder.

&&

$$

Hitchcock
3 follow-up statements
601 
WWUS41 KBUF 140200
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
900 PM EST Sun Feb 13 2022

NYZ008-141000-
/O.CON.KBUF.WC.Y.0008.220214T0600Z-220214T1500Z/
Lewis-
Including the city of Lowville
900 PM EST Sun Feb 13 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST
MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Lewis county.

* WHEN...From 1 AM to 10 AM EST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially dangerous situation to be outdoors. If you
must be outside, be sure to cover all exposed skin. Frostbite can
occur in 30 minutes or less with apparent temperatures of
15 below zero or colder.

&&

$$
830 
WWUS41 KBUF 140833
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
333 AM EST Mon Feb 14 2022

NYZ008-141500-
/O.CON.KBUF.WC.Y.0008.000000T0000Z-220214T1500Z/
Lewis-
Including the city of Lowville
333 AM EST Mon Feb 14 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Lewis county.

* WHEN...until 10 AM EST this morning.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially dangerous situation to be outdoors. If you
must be outside, be sure to cover all exposed skin. Frostbite can
occur in 30 minutes or less with apparent temperatures of
15 below zero or colder.

&&

$$
336 
WWUS41 KBUF 141425
WSWBUF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Buffalo NY
925 AM EST Mon Feb 14 2022

NYZ008-141530-
/O.CAN.KBUF.WC.Y.0008.000000T0000Z-220214T1500Z/
Lewis-
Including the city of Lowville
925 AM EST Mon Feb 14 2022

...WIND CHILL ADVISORY IS CANCELLED...

While temperatures will struggle to climb above 10 degrees this
afternoon...they have risen enough at this point to allow the wind
chill advisory to be discontinued. Apparent temperatures for the
rest of the day will generally range from -5 to -15.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 2:13 PM EST, 43 minutes earlier.

Area forecast discussion, Feb 13, 2:13 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
213 PM EST Sun Feb 13 2022

.SYNOPSIS...
A cold airmass will produce occasional lake effect snow showers
through Monday, with modest fluffy accumulations south of the lakes
in weak northerly flow. A somewhat heavier band of lake effect snow
may develop east of Lake Ontario Monday night and Tuesday as winds
become more westerly down the length of the lake. Temperatures will
be well below normal through Monday night, then this will be
followed by a significant warming trend by the middle of next week.

&&

.NEAR TERM /THROUGH MONDAY/...
The localized accumulating lake effect snow along the south shore of
Lake Ontario this morning has mostly broken up into lighter,
intermittent snow showers as diurnal mixing interrupts the delicate
and shallow convergence zone along the south shore of the lake. This
convergence zone, and several meso-lows contributed to highly
localized areas of 4-7" accumulations in a few isolated locations
along the immediate south shore of Lake Ontario, while most areas
south of the lake only had less than 2".

The remaining lake effect snow showers will be greatly hindered by
diurnal mixing through the rest of the afternoon and evening, with
scattered snow showers dropping local dusting-1" accumulations south
of Lake Ontario down through the western Finger Lakes from this
afternoon through this evening.

Later tonight and early Monday morning a sharp mid level trough will
cross the eastern Great Lakes, along with a weak surface wave. This
feature will introduce a brief period of deeper moisture, higher
inversion heights, and synoptically supported convergence allowing
for an uptick in the coverage and intensity of lake effect snow.

Off Lake Ontario...

A tea kettle band that develops this evening over the western end of
the lake west or northwest of Youngstown will spread/expand east
along the lakeshore overnight, bringing a period of lake effect snow
to much of the south shore from Niagara County east across Rochester
to Wayne County. Expect peak coverage just before daybreak when the
most supportive conditions exist. The favorable window of time for a
better lake response appears shorter this time, lasting for 3-5
hours late tonight though early Monday morning. For now went with
local 2-4" accumulations late tonight through early monday from
Niagara to Wayne counties, but it is possible there may be localized
higher amounts of over 4" if a meso-low or local land breeze
convergence develops.

The lake effect snow will quickly weaken later Monday morning as the
trough moves east and inversion heights lower, and diurnal mixing
takes over.

Off Lake Erie...

A tea kettle band or meso-low will likely develop over the middle of
the lake east of Long Point tonight. Developing NW flow with the
passage of the shortwave may carry this feature closer to the
Chautauqua County shoreline, producing localized accumulating lake
effect snow late tonight through Monday morning for portions of
Chautauqua County. This may produce a few spots with 2-4"
accumulations, and localized higher 4+" amounts cannot be ruled out
if a meso-low moves onshore. This lake effect snow will quickly
weaken later Monday morning.

Outside of lake effect areas expect scattered flurries and light
snow showers at times with a dusting of accumulation.

Lows will drop into the single digits tonight in most areas, and
below zero east of Lake Ontario. There will be just enough breeze to
produce a wind chill. Lewis County is the most likely location to
reach Wind Chill Advisory criteria, where wind chills may drop to
-20F or colder late tonight and Monday morning.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
Arctic cold remains entrenched across the region through Tuesday
night, with a period of localized accumulating lake effect snow
possible off the east/southeast end of Lake Ontario. A pronounced
warm up with breezy conditions then ensues on Wednesday to close out
the period.

Monday night into Tuesday, a lake aggregate trough sets up
stretching from Lake Superior southeast over Lake Ontario. This will
allow a fairly strong convergent flow to set up down the long axis
of Lake Ontario with the possibility for accumulating lake effect
snows stretching from southwestern Jefferson County, southwest to
northern Wayne County. Weak flow will keep the band from reaching
too far inland over any one area. The highest amounts at this point
look to focus from northeastern Wayne across the stove pipe of N.
Cayuga to far southwestern Oswego counties where upwards of 4 to 7
inches will be possible during the 24 hour period from Monday night
through Tuesday afternoon. These amounts would likely be higher
across these locations if it wasn't for a trough crossing just north
of Lake Ontario later Monday night. This will cause the winds to
back briefly refocusing the band across western Oswego and
southwestern Jefferson counties, possibly depositing a couple inches
across this region during the second half of Monday night. Following
the passage of the trough winds quickly veer, sending the band back
south across northeastern Wayne, the stove pipe of N. Cayuga and
southwestern Oswego counties where an additional couple inches of
snow will be possible for Tuesday morning through mid afternoon or
so before tapering off.

Strong southerly return flow will then quickly develop Tuesday night
as strong high pressure moves east into New England. This will bring
a surge of much warmer air in aloft, quickly shutting down any
lingering lake effect activity by Tuesday evening, leaving behind a
mainly dry night. Dry weather will continue into Wednesday with some
gusty southerly breezes bringing much warmer air into our region.

Otherwise, daytime highs in the teens and 20s on Tuesday will
quickly jump well into the 40s for Wednesday with some upper 30s
hanging on across the North Country.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
...Elevated Flooding Concerns During this Period...

This afternoon an upper level low is rotating across the Gulf of
Alaska and towards British Columbia. This feature will drop across
the southern Plains midweek...forcing a downstream ridge and plume
of much warmer air across the Eastern Great Lakes.

A surface low deepening from this upper level low will track across
our region Thursday Night. Ahead of this surface low a warm front
will push across our region with a period of rain late Wednesday
Night through Thursday evening. Given favorable lift in the lower
levels along the warm front, in addition to the right entrance
region of a strengthening 190 knot 250 hPa jet over Quebec bringing
further lift and with the NAEFS still depicting a +2SD ribbon of
PWATS across our region Thursday afternoon and evening...a period of
moderate rainfall of a half to one inch is possible.

There continues to be fluctuations in the track of the surface low
and how soon colder air aloft returns, all of which will have
impacts on wind and trailing snow with this system. Details will be
fined tuned as we draw closer to the event.

Temperatures Wednesday evening will only drop a few degrees
Wednesday Night in the southerly flow, with air temperatures
returning to the upper 40s to mid 50s Thursday ahead of the front.

The combination of mild temperatures, warming dewpoints and heavy
rain over a ripened snowpack will greatly increase the threat of
flooding. A look at the MMEFS runs of both the GEFS and NAEFS
display many creeks and rivers in WNY potentially reaching action if
not flood stage this period with these forecasted temperatures and
rainfall. Ice jams will only further exasperate the flooding...and
this period will need to be watched closely for flooding impacts.
Will continue to mention the flooding concerns from high flows and
ice jams within the HWO product.

Behind the cold front a brief period of lake effect snow is possible
on a west to northwest flow. Any lake effect will be short-lived as
a surface ridge pushes quickly into the eastern Great Lakes region,
ending the lake effect snow through the afternoon and night hours of
Friday. Saturday, may start dry, but another strong upstream
shortwave trough will bring back renewed chances for widespread, but
light synoptic snow showers. A compact surface low tracking by to
our north will leave a tight pressure gradient Saturday afternoon
and evening behind the low. Gusty westerly winds will again return
to our region, possibly nearing 40 mph.

Surface high pressure will push towards the eastern Great Lakes
Sunday, ending not only the strong wind gusts, but also any lake
snow east of Lake Ontario on a westerly flow.

Temperatures both weekend days will peak out around freezing or just
below.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Lake effect snow showers southeast of the lakes will continue to
weaken this afternoon and evening, with any MVFR/IFR VSBY becoming
very spotty. Otherwise expect a mix of VFR/MVFR CIGS through this
evening.

Another mid level trough will cross the eastern Great Lakes later
tonight and early Monday, bringing with it more favorable conditions
for lake effect snow again. Expect areas of lake effect snow with
local IFR southeast of Lake Ontario and Erie for a 3-5 hour period
late tonight and early Monday morning. KROC, KIAG, and KJHW are the
most likely terminals to see a period of IFR VSBY from this.
Otherwise expect a mix of VFR/MVFR CIGS late tonight and Monday
morning outside of lake effect areas. The organized lake effect snow
will quickly weaken later Monday morning, with a mix of VFR/MVFR
CIGS by afternoon and just a few leftover scattered light snow
showers.

Outlook...

Monday night and Tuesday...Mainly VFR, except IFR in lake effect
snow at the east end of Lake Ontario.
Wednesday...Mainly VFR.
Thursday...MVFR/IFR with rain developing.
Friday...Mainly VFR/MVFR with a chance of lake effect snow showers
and local.

&&

.MARINE...
Northwest winds in the 10-15 knot range will keep conditions below
Small Craft criteria through Monday morning. A brief period of 15-20
knot winds will develop Monday afternoon and evening on Lake
Ontario, producing choppy conditions on the lake.

&&

.HYDROLOGY...
Low pressure is forecast to track over our region Thursday.
Warmer weather will precede this system Wednesday and Wednesday
night, with highs Wednesday in the 40s and lows Wednesday night
likely to remain above freezing. While there remains uncertainty
in where this low will track, if it does pass near or to our
west it would result in warm temperatures in the upper 40s to
low 50s Thursday as well. It also has the potential to produce
between a half inch and inch of rain.

With significant snow pack in place, and thick ice on area
creeks and rivers this system has the potential to cause
flooding. Flooding could occur from high flows, ice jams, or a
combination of both. Buffalo Creek, Cayuga Creek, and Cazenovia
Creek tend to be most vulnerable to ice jam flooding, however
ice jams can occur on other rivers and creeks.

This event is still more than half a week away, so there is
considerable uncertainty. Those located in areas typically
vulnerable to flooding should monitor the latest forecast.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...JM
LONG TERM...Thomas
AVIATION...Hitchcock
MARINE...Hitchcock
HYDROLOGY...Apffel
Hazardous weather outlook, Feb 13, 2:56 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
256 PM EST Sun Feb 13 2022

NYZ008-142000-
Lewis-
256 PM EST Sun Feb 13 2022

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST MONDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

On Thursday a storm system is forecast to track across the region.
Before the system passes, there will be warm weather resulting in
snow melt Wednesday into Thursday. Between and a half inch to and
inch of rainfall is also likely. There is a potential for flooding
from high flows, ice jams, or a combination of both Thursday into
Friday.

Colder air will build in behind the system, with rain changing to
snow. Several inches of snow accumulation is possible Thursday night
and Friday. There still remains uncertainty in the track of the
storm which will ultimately determine how our weather plays out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>007-010>014-019>021-085-142000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
256 PM EST Sun Feb 13 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

On Thursday a storm system is forecast to track across the region.
Before the system passes, there will be warm weather resulting in
snow melt Wednesday into Thursday. Between and a half inch to and
inch of rainfall is also likely. There is a potential for flooding
from high flows, ice jams, or a combination of both Thursday into
Friday.

Colder air will build in behind the system, with rain changing to
snow. Several inches of snow accumulation is possible Thursday night
and Friday. There still remains uncertainty in the track of the
storm which will ultimately determine how our weather plays out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-142000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
256 PM EST Sun Feb 13 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Local storm report, Feb 13, 9:41 AM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
941 AM EST SUN FEB 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             1 W COLDEN              42.65N 78.71W
02/13/2022  M3.8 INCH        ERIE               NY   CO-OP OBSERVER

            CO-OP OBSERVER STATION CODN6 COLDEN 1W.

&&
Special weather statement, Feb 13, 10:14 AM EST, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1014 AM EST Sun Feb 13 2022

NYZ003-004-131700-
Monroe-Wayne-
Including the cities of Rochester and Newark
1014 AM EST Sun Feb 13 2022

...ISOLATED HEAVY LAKE EFFECT SNOW THIS MORNING...

A few very small pockets of moderate to heavy lake effect snow
will continue through late morning across portions of extreme
northeast Monroe and Wayne counties. The heaviest snow will fall
near Irondequoit Bay in Monroe County, and from Ontario to Sodus
in Wayne County. The most persistent bands will produce several
more inches of fluffy snow through midday. The Route 104 corridor
will experience reduced visibility and snow covered roads through
midday.

Hitchcock
Local storm report, Feb 13, 10:16 AM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1016 AM EST SUN FEB 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     SNOW             2 WSW WEBSTER           43.21N 77.46W
02/13/2022  E5.0 INCH        MONROE             NY   TRAINED SPOTTER

&&
Local storm report, Feb 13, 10:18 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1018 AM EST SUN FEB 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             PENFIELD                43.13N 77.46W
02/13/2022  M4.0 INCH        MONROE             NY   TRAINED SPOTTER

&&
Local storm report, Feb 13, 10:31 AM EST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1031 AM EST SUN FEB 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             2 E WEBSTER             43.22N 77.38W
02/13/2022  E7.0 INCH        MONROE             NY   PUBLIC

0945 AM     SNOW             WEBSTER                 43.21N 77.42W
02/13/2022  M5.0 INCH        MONROE             NY   PUBLIC

&&
Local storm report, Feb 13, 1:26 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
126 PM EST SUN FEB 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             1 SE HILTON             43.28N 77.78W
02/13/2022  M6.5 INCH        MONROE             NY   PUBLIC

&&

Nearby

Wind Chill Advisories in New York, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.